Show simple item record

dc.contributor.authorXu, Fengdan ( )
dc.contributor.authorYin, Jingxue ( Orcid Icon 0000-0001-5094-8818 )
dc.contributor.authorZhou, Mingjun ( )
dc.contributor.authorZhou, Qian ( )
dc.date.accessioned2021-12-06T20:28:00Z
dc.date.available2021-12-06T20:28:00Z
dc.date.issued2019-11-21
dc.identifier.citationXu, F., Yin, J., Zhou, M., & Zhou, Q. (2019). Null controllability of nonlinear control systems governed by coupled degenerate parabolic equations. Electronic Journal of Differential Equations, 2019(123), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15017
dc.description.abstractThis article concerns the null controllability of a nonlinear control system governed by coupled degenerate parabolic equations. We first establish the Carleman estimate and the observability inequality for solutions to the conjugate problem. Then we can prove the observability inequality and the null controllability of the linear control system. Finally, the nonlinear control system is shown to be null controllable by a fixed point argument and compact estimates.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNull controllabilityen_US
dc.subjectCoupled degenerate parabolic equationsen_US
dc.subjectCarleman estimateen_US
dc.titleNull controllability of nonlinear control systems governed by coupled degenerate parabolic equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record